# SDR REXA2013051600821

- Difficulty date: May 16, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CLEANING OF FWD E&E BAY, FOUND STR 26L BETWEEN FS 280 AND FS 333 HAS DEEP, HEAVY CORROSION AT FASTENER HOLES.  REMOVED AND REPLACED STR 26L BETWEEN FS 280 AND FS 333 IAW CRJ 900 SRM 51-42-06.  P/N MS20426AD5-5, SH670-31634-2.
